# SDR 99ZZZX1441

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 7A1201
- Condition: Failed
- Location: Cabin
- Component: Leigh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION AND PERFORMANCE TEST OF ELT, THE UNIT COULD NOT BE ACTIVATED BY MEANS OF THE G-SHOCK SWITCH USING REASONABLE FORCES. THE UNIT WAS FINALLY ACTIVATED BY A SHOCK FORCE, HOWEVER, THE REQUIRED FORCE ALSO DESTROYED THE CASE OF THE UNIT. ESTIMATED IMPACT 25 PLUS G'S.
